# SDR 2000UALA00091

- Difficulty date: February 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 41,572 hours, 4,466 cycles
- Engine: Pwa PW4056
- Engine time: 30,927 hours, 30,927 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 51L332
- Condition: Cracked
- Location: Bearing Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE NUMBER TWO OIL QUANT ZERO, OIL PRESSURE DECREASING.  SHUT DOWN NR 2WITH 73 PSI.  WINDMILL OIL PRESS 15-16 PSI.  NR 2 ENGINE IN FLIGHT SHUT DOWN DUE TO LOSS OF OIL PRESSURE AND OIL QTY.  ENGINE WILL REQUIRE REMOVAL.  OIL LOSS WAS CAUSED BY A CRACKED NUMBER 4 BEARING OIL TUBE.  SUBSEQUENT BORESCOPE REVEALED 1 HPT T2 BLADE FAILED AT MID SPAN.  RESULTANT VIBRATION CAUSED THE OIL LINE FRACTURE.
